MathSciNet Relay Station
MathSciNet bibliographic data
MR2020223 81Q05 (35Q60)
Masmoudi, Nader; Nakanishi, Kenji Uniqueness of finite energy solutions for Maxwell-Dirac and Maxwell-Klein-Gordon equations. Comm. Math. Phys. 243 (2003), no. 1, 123–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement